# SDR UPS05845116

- Difficulty date: July 10, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fs 1756 L14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LEFT AFT MAIN CABIN FS 1756 LONG 14L UPPER FLANGE AT FRAME INTERSECTION CRACKED .500" LONG.  REMOVED LONG SECTION AT STA 1756 LONG 14L IAW SRM 51-1-21.  FABRICATED AND INSTALLED REPAIR SPLICE AT STA 1756-1764 L14L IAW SRM 53-02-02 FIG 11 AND SRM 51-1-20D.
